# SDR ASOA2015091513765

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 30,758 hours, 21,729 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR SEAL RETAINER DAMAGE AT FWD LWR CORNER.  COMPLIED WITH EC/TC REO 670-52-35-127, PERMANENT REPAIR.  REFER TO EC/TC FOR WORK ACCOMPLISHED.
